advertisement
Question
Posted by: Chill1985 | 2007/06/20

Face

Hi,

I am currently on Doxycyl antibiotics, 50mg a day. According to a homeopath that i went to see I have to much androgens in my blood which causes acne or just pimple breakouts. hence the reason i'm taking antibiotics. I still get bumps on my face every now and then but i can see my skin isn't healthy, some patches it is smooth and shiny like an ice cube other places it is a nice matt surface.

What skincare products can I use to sort out this problem. I have tried almost all of the over the counter product. I am currently using a tea tree face wash which dries out my skin.

Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Chill 1985
If you are a woman, it may help to use something like Diane with your antibiotics. Alternatively one can use Roaccutane under the supervision of a dermatologist. Try using a Vit B3 and Vit B5 supplement too. Go to a beauty salon and let them evaluate your skin and prescribe more specialized cleanser and moisturizer ( even if you are male..)

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement